MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10933805
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Although requested, patient demographics not provided.
 
Event or Problem Description
Unspecified tubing event.Customer advocacy received a copy of the customer's medwatch report from the fda which states, "primary tubing leaking and cracked in multiple places.Tubing was primed with dopamine.Registered nurse noticed that air was pulling into line multiple times and needed to be re-primed line required to be changed.".
 
Additional Manufacturer Narrative
The customer complaint of the tube leaking and cracking was confirmed; however the received set leaked from only one place, not multiple places as reported by the customer.Functional testing was performed by filling a lab iv bag with bleach water and attaching the sets allowing fluid to flow through the whole set by gravity.The set leaked from a small hole at the top of the silicone segment (b)(4).No other leaks were observed throughout the set.Closer inspection under a lab microscope observed that the leak was due to a small hole on the silicone segment.No tool marks or crush marks were observed on the upper fitment near the small hole.The root cause could not be determined.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8557403
Report Number9616066-2019-01155
Device Sequence Number2103548
Product Code FPA
UDI-Device Identifier07613203019088
UDI-Public7613203019088
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2021
Device Model Number10933805
Device Catalogue Number10933805
Device Lot Number18116294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1